# SDR UIEA2021051101117

- Difficulty date: May 10, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,594 hours, 18,360 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 16881
- Condition: Failed
- Location: Lt Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 1 STATUS MESSAGE( PERFORMED GVI OF FIRE LOOP 1 SYSTEM, NO DEFECTS NOTED. PERFORMED FIM 26-11 FT804 ENG FIRE DETECT BITE, TO SHEET 3 BLOCK 4. SUSPECT BAD LEFT ENG CONTROL CARD M681 FIRE LOOP 1. REMOVED AND REPLACED M681 FIRE LOOP 1 IAW AMM 26-10-01. OPS CHECKED PER AMM 26-11-00. NO FAULTS NOTED )
